MAUDE Adverse Event Report: BIOS S.R.L. SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS S.R.L. SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation bios results: based on the information received: the device was installed on (b)(6) 2025 and still under warranty.An examination of the subject device was performed by service engineer after verifying all system functions including output energy verification, found all power parameters in specification.No device malfunction was observed.The system was operational and was ready for use.Device malfunction wasn't the suspected cause of the adverse event.Incident form - recorded in doc folder.Clinical expert report that the injury is serious (rated 8).Bios received from lumenis a report of an adverse event involving the splendor x for vascular treatment.The patient is a male fitzpatrick ii and the area treated was a large cluster of vascularity on the medial right lower leg.The settings are reported as lp yag, 5mm spot size, 100j, 30ms pd.It is reported that the zimmer chiller was not on during the first 2-3 pulses, and that is where the area of injury originated.The patient reported immediate discomfort.Photos demonstrate a well demarcated, deep area of scabbing and ulceration with surrounding erythema and edema.The patient is under the care of a dermatologist using topical healing ointment.Photos show a dense area of vascularity in this area; the treatment approach should have been very cautious.Possible effects: scarring, infection rc: use error: no device malfunction found.Regarding the clinical evaluation there was a user error.User facility didn't use external cooling during the treatment.Abundant external cooling is essential during vascular treatments.Bios asked to lumenis to retraining the clinical in order to be sure that the next time the physician will use the device correctly as reported in the user manual.
 
Event or Problem Description
Bios received from its importer lumenis an adverse event report on a patient who sustained injury following treatment by splendor x 2.0 device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT  20055
Manufacturer (Section G)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
Manufacturer Contact
edoardo tronchet
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
MDR Report Key23704491
Report Number1720381-2025-00008
Device Sequence Number10673375
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000002US
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale